Foliations with Degenerate Gauss maps on 4
Annales de l'Institut Fourier, Volume 60 (2010) no. 2, p. 455-487

We obtain a classification of codimension one holomorphic foliations on 4 with degenerate Gauss maps.

Nous obtenons une classification des feuilletages holomorphes de codimension 1 dans 4 dont l’application de Gauss est dégénérée.

DOI : https://doi.org/10.5802/aif.2529
Classification:  37F75,  32M25,  34M45
Keywords: Gauss Map, Degenerate, Holomorphic Foliations
@article{AIF_2010__60_2_455_0,
     author = {Fassarella, Thiago},
     title = {Foliations with Degenerate  Gauss maps on $\mathbb{P}^4$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     pages = {455-487},
     doi = {10.5802/aif.2529},
     mrnumber = {2667783},
     zbl = {1192.37067},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_2_455_0}
}
Fassarella, Thiago. Foliations with Degenerate  Gauss maps on $\mathbb{P}^4$. Annales de l'Institut Fourier, Volume 60 (2010) no. 2, pp. 455-487. doi : 10.5802/aif.2529. http://www.numdam.org/item/AIF_2010__60_2_455_0/

[1] Adlandsvik, B. Joins and Higher secant varieties, Math. Scand., Tome 61 (1987), pp. 213-222 | MR 947474 | Zbl 0657.14034

[2] Akivis, M.A.; Gol’Dberg, V.V. Differential geometry of varieties with degenerate Gauss maps, Springer (2004) | MR 2014407

[3] Brunella, Marco Birational geometry of foliations, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, Monografias de Matemática. [Mathematical Monographs] (2000) | MR 1948251 | Zbl 1073.14022

[4] Cerveau, D.; Neto, A. Lins Irreducible Components of the Space of Holomorphic Foliations of Degree Two in CP(n), n 3, The Annals of Mathematics, Tome 143 (1996) no. 3, pp. 577-612 | Article | MR 1394970 | Zbl 0855.32015

[5] Cerveau, D.; Neto, A.L.; Loray, F.; Pereira, J.V.; Touzet, F. Algebraic Reduction Theorem for complex codimension one singular foliations, Comment. Math. Helv., Tome 81 (2006) no. 1, pp. 157-169 | Article | MR 2208802 | Zbl 1095.37019

[6] Cerveau, Dominique Feuilletages en droites, équations des eikonales et aures équations différentielles (2005) (arXiv:math.DS/0505601v1) | MR 1760842

[7] Dale, M. Terracini’s lemma and the secant variety of a curve, Proc. London Math. Soc., Tome 3 (1984), pp. 329-339 | Article | MR 748993 | Zbl 0571.14025

[8] De Poi, P. On first order congruences of lines of 4 with a fundamental curve, manuscripta mathematica, Tome 106 (2001) no. 1, pp. 101-116 | Article | MR 1860982 | Zbl 1066.14062

[9] De Poi, P. Congruences of lines with one-dimensional focal locus, Portugaliae Mathematica, Tome 61 (2004) no. 3, pp. 329-338 | MR 2098024 | Zbl 1067.14049

[10] De Poi, P. On first order congruences of lines in 4 with irreducible fundamental surface, Mathematische Nachrichten, Tome 278 (2005) no. 4, pp. 363-378 | Article | MR 2121565 | Zbl 1070.14045

[11] De Poi, P. On First Order Congruences of Lines in 4 with Generically Non-reduced Fundamental Surface, Asian Journal of Mathematics, Tome 12 (2008), pp. 56-64 | MR 2415011 | Zbl 1147.14025

[12] Fassarella, T.; Pereira, J.V. On the degree of polar transformations. An approach through logarithmic foliations, Selecta Mathematica, New Series, Tome 13 (2007) no. 2, pp. 239-252 | Article | MR 2361094 | Zbl pre05242806

[13] Fischer, G.; Piontkowski, J. Ruled varieties: an introduction to algebraic differential geometry, Vieweg Verlag (2001) | MR 1876644 | Zbl 0976.14025

[14] Griffiths, P.; Harris, J. Algebraic geometry and local differential geometry, Ann. Sci. Ecole Norm. Sup.(4), Tome 12 (1979) no. 3, pp. 355-452 | Numdam | MR 559347 | Zbl 0426.14019

[15] Ivey, T.A.; Landsberg, J.M. Cartan for beginners: differential geometry via moving frames and exterior differential systems, American Mathematical Society (2003) | MR 2003610 | Zbl 1105.53001

[16] Jouanolou, Jp Equations de Pfaff algebriques, in Lectures Notes in Mathematics, 708, Springer-Verlag, New York/Berlin (1979) | MR 537038 | Zbl 0477.58002

[17] Kummer, Ee Über die algebraischen Strahlensysteme, insbesondere über die der ersten und zweiten Ordnung, Abh. K. Preuss. Akad. Wiss. Berlin (1866), pp. 1-120 (also in EE Kummer, Collected Papers, Springer Verlag, 1975)

[18] Marletta, G. Sopra i complessi d ordine uno dell S 4 , Atti Accad, Gioenia, Serie V, Catania, Tome 3 (1909), pp. 1-15 | Zbl 0020.39301

[19] Marletta, G. Sui complessi di rette del primo ordine dello spazio a quattro dimensioni, Rend. Circ. Mat. Palermo, Tome 28 (1909), pp. 353-399 | Article

[20] Mezzetti, E.; Portelli, D. A tour through some classical theorems on algebraic surfaces, An. Stiint. Univ. Ovidius Constanta Ser. Mat, Tome 5 (1997), pp. 51-78 | MR 1614780 | Zbl 0971.14032

[21] Mezzetti, E.; Tommasi, O. On projective varieties of dimension n+k covered by k-spaces, Illinois J.Math., Tome 46 (2002) no. 2, pp. 443-465 | MR 1936928 | Zbl 1052.14065

[22] Pereira, Jv; Yuzvinsky, S. Completely reducible hypersurfaces in a pencil, Advances in Mathematics, Tome 219 (2008) no. 2, pp. 672-688 | Article | MR 2435653 | Zbl 1146.14005

[23] Ran, Z. Surfaces of order 1 in Grassmannians, J. reine angew. Math, Tome 368 (1986), pp. 119-126 | Article | MR 850617 | Zbl 0601.14042

[24] Rogora, E. Classification of Bertini’s series of varieties of dimension less than or equal to four, Geometriae Dedicata, Tome 64 (1997) no. 2, pp. 157-191 | Article | MR 1436764 | Zbl 0893.14019

[25] Segre, C. Su una classe di superficie degl’iperspazii legate colle equazioni lineari alle derivate parziali di 2 ordine, Atti della R. Accademia delle Scienze di Torino, Tome 42 (1906), pp. 559-591

[26] Segre, C. Preliminari di una teoria delle varieta luoghi di spazi, Rendiconti del Circolo Matematico di Palermo, Tome 30 (1910) no. 1, pp. 87-121 | Article

[27] Segre, C. Le superficie degli iperspazi con una doppia infinita di curve piane o spaziali, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur, Tome 56 (1920), pp. 75-89

[28] Terracini, A. Sulle V k per cui la varieta degli S h (h+1)–seganti ha dimensione minore dell’ ordinario, Rend. Circ. Mat. Palermo, Tome 31 (1911), pp. 392-396 | Article

[29] Zak, F. Tangents and secants of algebraic varieties, American Mathematical Society, Providence, R.I, Translations of mathematical monographs, Tome 127 (1993) | MR 1234494 | Zbl 0795.14018